Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Local maxima of the sample functions of the two-parameter Wiener process


Author: Lanh Tat Tran
Journal: Proc. Amer. Math. Soc. 58 (1976), 250-254
MSC: Primary 60G15; Secondary 60J65
DOI: https://doi.org/10.1090/S0002-9939-1976-0420811-2
MathSciNet review: 0420811
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for almost all sample functions of the twoparameter Wiener process, the set of local maxima is dense in $ R_ + ^2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G15, 60J65

Retrieve articles in all journals with MSC: 60G15, 60J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0420811-2
Keywords: Wiener process, local maxima, independent increments
Article copyright: © Copyright 1976 American Mathematical Society